RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 4, Number 12  


The construction of Ljapunov functions
E. A. Barbashin
2127
Optimal deviation in a differential game
N. N. Krasovskii, A. I. Subbotin
2159
The method of local cross sections in the theory of optimal processes
V. G. Boltyanskii
2166
A certain class of probability characteristics of forced solutions of linear differential equations with constant coefficients
Yu. I. Alimov
2184
Strict error estimates for the integration of a differential equation by Störmer's method. I
L. Ya. Adrianova
2195
The number of operations required in the investigation by Frommer's method of a singular point of a differential equation with piecewise quasianalytic right-hand side
T. V. Stepanova
2208
A certain method of investigating singular problems
Yu. S. Shatalov
2215
The relative position of the separatrices
N. I. Avdonin
2230
Direct methods for the qualitative spectral analysis of a nonselfadjoint system of first order differential equations. II
V. V. Martynov
2243
A partly characteristic boundary value problem for a certain form of partial differential equations. I
N. J. Yurchuk
2258
Regularization of nonlinear partial differential equations
V. V. Vasin
2268

Short Communications
Some erroneous integral transform formulas
N. M. Il'enkov
2275
A certain type of differential equations in a Banach space
P. E. Sobolevskii
2278
The singular cycles of the equation $\frac{dy}{dx}=\frac{P(x,y)}{xy}$, where $P(x,y)$, is a second degree polynomial
L. A. Cherkas
2281
Concerning the singularities of the solutions of an ordinary differential equation
S. G. Kondratenya
2286

Reviews and Bibliography
«История отечественной математики»
Yu. S. Bogdanov, E. A. Ivanov, A. I. Yablonskii
2290
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020